# SDR P5CA0401235

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR LONGITUDINAL BEAM AT STA 1960-2080 AT LBL 38 IS CRACKED.  REMOVED DAMAGE AREA, INSTALLED NEW PARTS PER SRM 51-40-03, TREATED & PRIMED.
